# SDR CA190206002

- Difficulty date: January 29, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rotor
- Part number: 304917401
- Condition: Damaged
- Location: Lp Turbine
- Part time: 4,973 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBOMACHINE WAS RECEIVED FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED SHIFTING OF THE LP BLADES, AN OVERTORQUE EVENT THAT PEAKED AT 124.54% FOR 3 SECONDS AND METAL CONTAMINATION IN THE RGB OIL SYSTEM. DUE TO THE TIME ACCUMULATED ON THE RBB SINCE OVERHAUL, THE OPERATOR ELECTED TO OVERHAUL THE RGB AT THIS SHOP VISIT. (TC# 20190206002)
